MAUDE Adverse Event Report: ST PAUL MEDFUSION 4000 WIRELESS SYRINGE INFUSION PUMP; PUMPS, INFUSION

ST PAUL MEDFUSION 4000 WIRELESS SYRINGE INFUSION PUMP; PUMPS, INFUSION
Model Number 4000
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported that device had issues with interconnect board.Tamper seals were removed, top and bottom cases are in excellent condition with no visible contamination.Performed power up process, backup audible alarm post found in ehl.Problem was with main pc board.Found missing component.Customer caused the problem.Replaced main pc board, performed power up and self test process.
 
Event or Problem Description
It was reported that the device had interconnect board damages.No patient injury was reported.

Brand Name
MEDFUSION 4000 WIRELESS SYRINGE INFUSION PUMP
Common Device Name
PUMPS, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13510046
Report Number3012307300-2022-03176
Device Sequence Number20161499
Product Code FRN
UDI-Device Identifier15019517070750
UDI-Public15019517070750
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4000
Device Catalogue Number4000-0106-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown